- 13 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:Drug interaction
* congenital anomaly
* other medically important event
In a study conducted from February 2014 to January 2017, 13 patients (7 men and 6 women) aged 35−76 years were described, who developed flu-like-syndrome, bleeding anaemia, fever, fatigue, anaemia, lethargy, hypoalbuminaemia, melanuria, hypotension, capillary leak syndrome, erythroderma, hypereosinophilia, hypothyroidism, diarrhoea, limb oedema, thrombocytopenia, pruritus, creatinine level abnormal or proteinuria during off-label treatment with cyclophosphamide, fluorouracil and interleukin-2 for advanced solid tumours. Additionally, in seven of 13 patients interaction between cyclophosphamide and interleukin-2 contributed to bleeding anaemia, melanuria, erythroderma, thrombocytopenia, creatinine level abnormal or proteinuria [durations of treatments to...
- Lo Re G, et al. Cyclophosphamide with or without fluorouracil followed by subcutaneous or intravenous interleukin-2 use in solid tumors: A feasibility off-label experience. Cytokine 113: 50-60, Jan 2019. Available from: URL: http://doi.org/10.1016/j.cyto.2018.06.005 - ItalyCrossRefPubMedGoogle Scholar